# SDR USAA2011092000013

- Difficulty date: September 19, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 36,257 hours, 20,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AFT GALLEY AIRCRAFT LEFT NEEDS REPLACEMENT.  REMOVED AND REPLACED BATTERY IN AFT GALLEY EMERGENCY FLASHLIGHT.  OPS CHECK GOOD.
